MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH BROCA Ø1.5 C/TRAV C13/6 2AREST-CORT; DRILL, BONE, POWERED

OBERDORF SYNTHES PRODUKTIONS GMBH BROCA Ø1.5 C/TRAV C13/6 2AREST-CORT; DRILL, BONE, POWERED
Catalog Number 03.505.075
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Additional classification code: dzj.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during an unknown procedure on (b)(6) 2018, the tips of two (2) matrixmandible drill bits broke while drilling the hole.The tips could not be recovered and were left inside the patient¿s bone.There was no patient consequence.It was unknown if there was a surgical delay.Procedure outcome was unknown.This is report 2 of 2 for (b)(4).

Brand Name
BROCA Ø1.5 C/TRAV C13/6 2AREST-CORT
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7638674
Report Number8030965-2018-54644
Device Sequence Number13809166
Product Code DZI
UDI-Device Identifier10887587013619
UDI-Public(01)10887587013619
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.505.075
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient Weight86